# SDR SWAA2018043021555

- Difficulty date: April 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1147A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT NOSE SKIN LOWER SURFACE AT ACT RIB FASTENER HOLE CRACKED.  REPAIRED NR 5 SLAT SKIN IAW SRM.
